# SDR 95ZZZX1407

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 461-487
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, FOUND RT AFT EXTERNAL SKIN BETWEEN FS 461 AND FS 487 CREASED.  COMPLETED REPAIR TO FUSELAGE EXTERIOR SKIN PANEL IAW FAIRCHILD SRM.
